MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 5MM 90 COUNT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 31G 5MM 90 COUNT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.".
 
Event or Problem Description
It was reported that a pen ndl 31g 5mm 90 count mail order only had a mix of product type in pack before use.The following was reported by the initial reporter: "it was reported that the consumer received a box of needles with two different lot#.The lot#9165998 is the lot# they should have received.Verbatim: from phone call on 2021-03-11 17:39:19: stated, two different lots in one box 1 pen needle affected.Sample: yes.Catalog: 320882 cl.Pir attached to file and email information is copied and pasted below: email received¿2021-03-08 12:49:5 customer called stating he received 2 different needles with lot 3122271, in the same box of needles that are lot 9165998.The lot 9165998 is the lot he should have received.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 3/18/2021.H.6.Investigation: customer returned (1) sealed 5mm, 31g pen needle from lot # 3122271.Customer states that they received a box of needles with two different lots and lot # 9165998 is the lot they should have received.Lot number 3122271 was manufactured in 2013 while lot number 9165998 was manufactured in 2019.A mix between these two lot numbers would most likely not occur during the manufacturing process.This issue cannot be confirmed.Pen needle dhr batch 9165998 was reviewed.The batch number was built with pen needle assembly line in nov 2019.Review of the dhr revealed all required challenges samples and testing was performed per specification in accordance with the in-process sampling plans.No quality notification was raised on past 12 months on similar non-conformance.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description
It was reported that a pen ndl 31g 5mm 90 count mail order only had a mix of product type in pack before use.The following was reported by the initial reporter: "it was reported that the consumer received a box of needles with two different lot#.The lot#9165998 is the lot# they should have recieved.Verbatim: from phone call on 2021-03-11 17:39:19: stated, two different lots in one box 1 pen needle affected, sample: yes, catalog: 320882 cl.Pir attached to file and email information is copied and pasted below: email received¿2021-03-08 12:49:5customer called stating he received 2 different needles with lot 3122271, in the same box of needles that are lot 9165998.The lot 9165998 is the lot he should have received.".

Brand Name
PEN NDL 31G 5MM 90 COUNT MAIL ORDER ONLY
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11601748
Report Number8041187-2021-00237
Device Sequence Number3599662
Product Code FMI
UDI-Device Identifier10885403897504
UDI-Public10885403897504
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model Number8975
Device Catalogue Number320882
Device Lot Number9165998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1